# SDR SWIA200312590

- Difficulty date: November 17, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 20,147 hours, 27,896 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6228315402
- Part serial: 3830
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 7,580 hours, 11,143 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S COMMAND BARS ON THE FLIGHT DIRECTOR ALWAYS INDICATE ABOUT 4 DEGREES TOO LOW.  REPLACED APC-65B COMPUTER.  OPS CHECK GOOD IAW MM 22-11-00.
